cough-cold-icon

Very high fever

I have been getting fever for the past 1 and a half day, its very high temperature pasing 100f, i have consulted a doc she has prescribed me the attached medications but the temperature is not seem to be going down, it seems to be high for the past 5-6 hours..please recommend me something
views-icons 40 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Very high fever

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
What medications are you currently taking and how often?
You have not attached or mentioned about your medications so thats causing a inconvenience here.
Take a tab. Dolo 650 thrice or even 4 times a day after food for temperature control.  Rest follow as your doctors advice.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Vimal Kumar Chennai | General Physician
Answered
Dear friends, You have not attached the prescribed medicines here. You seem to have a viral fever since there is no other symptom like vomiting or burning micturition or loose stools. So pls follow my suggestions until fever subsides 1)Tab.Dolo 650 every 4 hrs 2) Tab.Rantac 1-0-1 (before food) 3) Wipe the whole body with a wet cloth to reduce the fever 4) Drink plenty of water and stay hydrated 5) If you have any other associated symptom consult your doctor once again and let them know about that Only if the fever continues without reducing for more than two days, you will have to do some blood tests.Hope this helps.Regards. Hope you get well soon.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shalini Kushwaha Delhi | General Physician
Answered
Hello. Do you have body pain as well? Do you feel thirsty?
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO